# SDR IPXA2016050502969

- Difficulty date: April 13, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 78,044 hours, 12,405 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, HAIL STORM INSPECTION REVEALED RT WING NR 2 SPOILER WITH NUMEROUS HAIL STRIKES.  R & R RT WING NR 2 SPOILER IAW AMM 27-60-30-400-801.
